# SDR GTIA2022111836784

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 27,611 hours, 12,535 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 14966
- Condition: Fault Message
- Location: Zone 600
- Part time: 27,612 hours, 12,535 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"WING ANTI ICE FAIL.-APPLIED TSM 30-11-00-810-803-A, R&R RIGHT WING ANTI-ICE CONTROL VALVE (FIN 10DL) IAW AMM 30-11-51-000-001-A/400-001-A, OPS CHECK & LEAK CHECK GOOD
CAL TOOL NK1278
CAL DUE DATE 31-JAN-23"
